Full-Text Search:
Home|Journal Papers|About CNKI|User Service|FAQ|Contact Us|中文
《浙江大学学报B辑(生物医学与生物技术)(英文版)》 2011-01
Add to Favorite Get Latest Update

Risk of venous thromboembolic disease in postmenopausal women taking oral or transdermal hormone replacement therapy

Barbara RUSZKOWSKA1,GraZyna GADOMSKA1,Liliana BIELIS1,Marzena GRUSZKA2,Barbara GóRALCZYK1,Danuta RO1,GraZyna ODROWAZ-SYPNIEWSKA2 (1Department of Pathophysiology,Collegium Medicum in Bydgoszcz,Nicolaus Copernicus University in Toruń,st.Marii Skodowskiej-Curie 9,85-094 Bydgoszcz,Poland) (2Department of Laboratory Medicine,Collegium Medicum in Bydgoszcz,Nicolaus Copernicus University in Toruń,st.Marii Skodowskiej-Curie 9,85-094 Bydgoszcz,Poland)  
Objective: The influence of hormone replacement therapy (HRT) on hemostasis processes depends on the type of hormone,the combination of doses,the time of taking HRT,and the route of administration (oral,transdermal,implanted).The aim of the current study was to assess some parameters of coagulation,especially tissue factor pathway inhibitor (TFPI) and tissue factor (TF) in postmenopausal women using oral or transdermal HRT.Methods: The study was conducted on 76 healthy women,including 46 women aged 44–58 years who were taking oral (26) or transdermal (20) HRT,and 30 women aged 44–54 years who did not take HRT as the control group.Plasma concentrations of TF,TFPI,thrombin-antithrombin complex (TAT),and D-dimer were performed by enzyme-linked immunosorbent assay (ELISA).Moreover,the concentration of fibrinogen and activity of protein C were measured by chromogenic and chronometric methods.Results: We observed a significantly higher concentration of TF and a significantly lower concentration of TFPI in women taking oral and transdermal HRT in comparison with the control group.We also found a significantly lower concentration of fibrinogen in women taking oral HRT vs.the control group.Moreover,no statistically significant changes in concentrations of TAT and D-dimer,or activity of protein C were noted.Conclusions: In this study,the occurrence of an increased TF concentration simultaneously with a decreased concentration of TFPI in women taking HRT indicates hypercoagulability.No significant modification of TAT or D-dimer occurred,and thus there may not be increased risk of thrombosis.
【Fund】: Project (No.73/04) supported by the Collegium Medicum in Bydgoszcz Nicolaus Copernicus University in Toruń Poland
【CateGory Index】: R711.7;R543
Download(CAJ format) Download(PDF format)
CAJViewer7.0 supports all the CNKI file formats; AdobeReader only supports the PDF format.
©2006 Tsinghua Tongfang Knowledge Network Technology Co., Ltd.(Beijing)(TTKN) All rights reserved